# SDR IPXA09M56552

- Difficulty date: June 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1809-1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 275-F1-001, RT FUSELAGE SKIN STA 1809 TO 1821, LONGERON 39R - 40R NEED VALIDATION FOR REPAIR.  EXISTING DOUBLER REMOVED PER SRM 51-33-01 VOL II, REV 40.  HFEC INSP C/O ON EXISTING CUTOUT AREA & FASTENER, REMOVED HOLES, FOUND NO CRACK EVIDENT.  TWO (2) EA REPAIR DOUBLERS FABRICATED AND INSTALLED AS PER EN1261-09.
